# SDR ESPADJ20102

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N32PA
- Make and model: Lear 36A
- Aircraft serial: 025
- Aircraft time: 16,474 hours, 7,437 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: MS7277215
- Condition: Weak
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DEPARTED ON LIVE LEG, APPROX 12 MINUTES INTO FLIGHT AT FL 220 PITOT HEAT AND LANDING GEAR CIRCUIT BREAKERS POPPED.  REQUESTED FL 250 AND ADVISED ATC THAT THERE WAS A PROBLEM, ATTEMPTED TO RESET CIRCUIT BREAKERS, CIRCUIT BREAKERS WOULD NOT RESET.  REQUESTED TO RETURN TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.
